Will seasonique help with acne
Seasonique is a hormonal birth control. As with all drugs that change your hormone levels you're likely so see a decrease in acne. Remember talk to your doctor about any serious side effects occur. ChaCha onward and upward! [ Source: http://www.chacha.com/question/will-seasonique-help-with-acne ]
More Answers to "Will seasonique help with acne"
- Will seasonique help with acne
- Seasonique is a hormonal birth control. As with all drugs that change your hormone levels you're likely so see a decrease in acne. Remember talk to your doctor about any serious side effects occur. ChaCha onward and upward!
- Will SEASONALE® help treat my acne?
- SEASONALE ® is not indicated for the treatment of acne.
Related Questions Answered on Y!Answers
- Seasonique versus Yasmin?
- Q: I have been on the birth control pill "Yaz" for about a year now. The perscription includes monthly packages, in which you have four days at the end of the month to have your period. I basically take this for acne. However, in the beginning, I decided I wanted to take these pills monthly and have my period every 3 months. In this case, I skip the sugar pills at certain times so this can happen. I've talked to my doctor and she says this is perfectly fine -- although the insurance will not cover the cost if i change the perscription in this way.SO, essentially, my question is about seasonique. This is specifically for women who would like to have their periods only 4 times a year. Basically... the insurance covers this but not yasmin, in the way I'd like to take it.So, does anyone know the differences between these?My main concern is whether seasonique will help acne just as well as Yaz worked for me.Commercials target teenagers for yazmin and I feel its formulated for problems teens have with pmdd and heavy periods and acne.Will seasonique work just as well, better, or worse?I was just wondering if anyone had a run-down of this. Thanks
- A: Seasonique also controls acne. I'm not sure if one is better then the other though.
- Girls who take Seasonique or have IUD....I have a few questions?
- Q: Hi! I'm considering taking Seasonique or getting an IUD after my baby is born. I would ask my doc but I would rather have answers from girls with personal experiences.For you, does it...Cause weight gain?Clear up mild acne or cause it?Lighten periods and cramping or make it worse?Help with PMS or make it worse?And are there any other side effects or drawbacks I need to know about?I'm 32 y.o. non smoker/drinker, that needs a strong b.c. pill. I've gotten pregnant 2 times on conventional pills!!! But otherwise I'm a good candidate for birth control pills and I will have 4 children and can't have downtime from surgery. I react badly to anesthesia and I would be down for at least a week! My husband is much younger than me and I feel I can't ask him to get snipped LOL!Goodness I don't need anymore moodiness!!
- A: I was on Seasonique for 5 years and just switched to LoSeasonique about a month ago.cause weight gain? not for me. I'm thin and have been the same weight since starting it and exercise very rarely.clear up or cause acne? didn't really do either for me. I've always had a little acne here or there, and it hasn't changed.cramping? definitely didn't make it worse. I will maybe have one day at the beginning of my withdrawal bleed where i have very mild cramping. my bleeding only lasts 2-3 days which is nice!PMS? I do think that Seasonique can make you moody, but I haven't noticed any PMS-specific symptoms.Side effects: break through spotting in first couple months, possible moodiness, DECREASED libido. thats what i have experienced.I've had good experiences with Seasonique! :)
- Acne problem..help!?
- Q: I don't have oily or dry skin and I've always had a few breakouts here and there. But, ever since my graduation it's been REALLY bad. I think I was allergic to some of my makeup so I switched to organic foundation. I have always used Proactive, I'm on birth control, an anti-biotic, and Retin-A, all prescribed by my doctor. I have a dermatoligist appt. in Sept. but I'm guessing he'll just switch my meds up and nothing will work...again. I'm sick of constantly having this problem with no solution. I believe its the onset of adult ance. I don't want to have this problem, especially now that I'm beginning college. Has anyone with this problem cured it with something besides what I'm doing?Anti-biotic: BactrinBirth Control: Trinessa I've tried: Seasonique, and another one that begins with a 'V'. Sorry, I don't remember.
- A: Have you tried a sauna (I think I spelled that right) or steaming your face? If you haven't it improves your skin because it raises your body tempt. and opens your pores. I tried proactive and it dried my skin out so I had to stop using it. Also make sure your diet is healthy. Go to this wikihow----->http://www.wikihow.com/Get-Rid-of-Acnehttp://www.wikihow.com/Avoid-or-Get-Rid-of-Pimple%28S%29http://www.wikihow.com/Avoid-AcneAlso check any adverse affects to any and all medication.
Prev Question: Does taking fish oil help control acne
People also view